YAO Huili, LIU Mengran, WANG Jingnan. Square-Mean Asymptotically Almost Periodic Solutions for a Class of Fractional Stochastic Differential Equation[J]. 2024, 29(1): 150-160.
YAO Huili, LIU Mengran, WANG Jingnan. Square-Mean Asymptotically Almost Periodic Solutions for a Class of Fractional Stochastic Differential Equation[J]. 2024, 29(1): 150-160.DOI: 10.15938/j.jhust.2024.01.017.
The study of the properties for fractional stochastic differential equation is one of the hot directions in the field of mathematics over the years. For a class of linear fractional stochastic differential equation on Hilbert space ,the existence and uniqueness of its square-mean asymptotically almost periodic mild solutions are studied,and then the conclusions of this kind of linear fractional stochastic differential equation are extended to corresponding semi-linear fractional stochastic differential equation. The existence and uniqueness of square-mean asymptotically almost periodic mild solutions for this kind of semi-linear fractional stochastic differential equation are discussed by Banach fixed point theorem,and then discuss the existence of square-mean asymptotically almost periodic mild solutions by using Schauder fixed point theorem under non-Lipschitz conditions.